| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4: unk, a5: unk, a6: unk, b3: unk, d6b: unk, h6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticmo12.6 implantable collamer lens, -15.00/+2.5/070 (sphere/cylinder/axis) in the patients left eye (os) on (b)(6) 2024.The lens was explanted due to lens dislocated/subluxed and glare/halos.The cause of the event was unknown.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Corrected data: b5: the reporter indicated the surgeon implanted a 12.6mm vticmo12.6 implantable collamer lens, -15.00/+2.5/070 (sphere/cylinder/axis), into the patients left eye (os) on (b)(6) 2024.The lens was explanted on (b)(6) 2024 due to lens rotation not associated to a low vault (lens dislocation/subluxation and glare/halos).The lens was replaced with a longer length lens and the problem was resolved.The cause of the event was unknown.Claim # (b)(4).
Additional Manufacturer Narrative
Device evaluation: the lens was returned dry, in a microcentrifuge vial.Visual inspection found no visible damage to the lens.Dimensional verification was performed and the lens was found to be in specification.Claim # (b)(4).